Firmness and visible filler and puffy after two months?

juviderm on my up lip wrinkles about 2 months ago, everything went well and it settled nicely . Today I could see and feel the filler again and it looked puffy like I just had it done . what's going on ?

Doctor Answers 4

Late onset filler swelling

It is best to contact your provider to have the area assessed as this is a very rare occurrence with filler.  

Late onset filler swelling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is best to contact your provider to have the area assessed as this is a very rare occurrence with filler.  

Puffiness 2 months after filler

I think you need to see your doctor to be evaluated. It is unusual for this to happen when it settled well  few months ago.

Puffiness 2 months after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I think you need to see your doctor to be evaluated. It is unusual for this to happen when it settled well  few months ago.

Firmness and visible filler and puffy after two months?

Hello JP1964,
Based on your description of 2 months after your initial treatment you can now and see your filler again makes me think of a possible infection.  In the absence of weight loss, filler that wasn't visible once it settled should not become visible now.  I'd recommend you follow up with your injector to take a look and see if any treatment is needed.
I hope this helps and good luck.  

Firmness and visible filler and puffy after two months?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello JP1964,
Based on your description of 2 months after your initial treatment you can now and see your filler again makes me think of a possible infection.  In the absence of weight loss, filler that wasn't visible once it settled should not become visible now.  I'd recommend you follow up with your injector to take a look and see if any treatment is needed.
I hope this helps and good luck.  

Puffiness two months after filler

Thank you for your question jp1964. Juvederm is a great treatment to volumize the lips. It typically settles completely and swelling resolves after two weeks. If there is a change two months later it may not be associated with the filler. For example I had a patient who developed a rash around her mouth in the areas where she received Juvederm a few months after the treatment. Later we realized that she had started a new medication that can cause rashes. Once that medication was stopped, the rash went away. Please consult with your doctor for specific reommendations. Good luck!

Puffiness two months after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question jp1964. Juvederm is a great treatment to volumize the lips. It typically settles completely and swelling resolves after two weeks. If there is a change two months later it may not be associated with the filler. For example I had a patient who developed a rash around her mouth in the areas where she received Juvederm a few months after the treatment. Later we realized that she had started a new medication that can cause rashes. Once that medication was stopped, the rash went away. Please consult with your doctor for specific reommendations. Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.